Vicks NyQuil Complete Cold & Flu Liquid

Vicks NyQuil Complete Cold & Flu Liquid

Contains Acetaminophen and Other Ingredients, 354 mL
$14.49

The Vicks NyQuil Complete Cold and Flu Liquid temporarily relieves common cold and flu symptoms such as nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.

You might also like: